Effectively open real functions

M. Ziegler, Journal of Complexity (2006) 827–849.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
Publishing Year
Journal Title
Journal of Complexity
Page
827-849
ISSN
LibreCat-ID

Cite this

Ziegler M. Effectively open real functions. Journal of Complexity. 2006:827-849. doi:10.1016/j.jco.2006.05.002
Ziegler, M. (2006). Effectively open real functions. Journal of Complexity, 827–849. https://doi.org/10.1016/j.jco.2006.05.002
@article{Ziegler_2006, title={Effectively open real functions}, DOI={10.1016/j.jco.2006.05.002}, journal={Journal of Complexity}, author={Ziegler, Martin}, year={2006}, pages={827–849} }
Ziegler, Martin. “Effectively Open Real Functions.” Journal of Complexity, 2006, 827–49. https://doi.org/10.1016/j.jco.2006.05.002.
M. Ziegler, “Effectively open real functions,” Journal of Complexity, pp. 827–849, 2006.
Ziegler, Martin. “Effectively Open Real Functions.” Journal of Complexity, 2006, pp. 827–49, doi:10.1016/j.jco.2006.05.002.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar